# SDR QXEA2011112101234

- Difficulty date: November 15, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 11,179 hours, 12,057 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Part serial: FAH0526
- Condition: Malfunctioned
- Location: Nlg
- Part time: 2,310 hours, 2,399 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR AND GEAR UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTION DID ALT GEAR EXTENSION IAW CHECKLIST NO DEFECTS NOTED.  DIVERTED, LANDING WT 62800 DESCENT RATE 200' IAW MIN LANDING UNEVENTFUL.  REPLACED NLG SELONIOD SEQUENCE VALVE.  CHECKS GOOD.  ALSO PERFORMED OVERWEIGHT LANDING INSP WITH NO DEFECTS NOTED.  RETURNED TO SERVICE.
